default-icon
Penis glands itching
I started taking empagliflozin for sugar..hot a strange penis itching...should I stop this sugar tab as it's capable of passing sugar through urine
36 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello....... Itching in penis may not be related to medicine.. Because drug allergies present with skin allergy with rashes.. Consult general physician.. If there is discoloration of skin with itching OT could be fungal infection.... Consult venerologist if you have this long standing problem......
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.